# SDR SWAA040665

- Difficulty date: March 2, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 68,272 hours, 74,946 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B13
- Part serial: Q571
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

NR 1 ASI FAILURE, MACH TRIM, GPWS AND WINDSHEAR FAIL LIGHTS ILLUMINATED, NR 1 AND NR 2 RADIO ALT'S INOP.  ALL SYSTEMS CAME BACK SEVERAL MINUTES LATER.  REMOVED AND REPLACED NR 1 ADC PER MM.
